Translator Disclaimer
2014 Automorphism groups of smooth plane curves with many Galois points
Satoru Fukasawa
Nihonkai Math. J. 25(1): 69-75 (2014).

Abstract

We describe the automorphism groups of curves appearing in a classification list of smooth plane curves with at least two Galois points. One of them is an ordinary curve whose automorphism group exceeds the Hurwitz bound.

Citation

Download Citation

Satoru Fukasawa. "Automorphism groups of smooth plane curves with many Galois points." Nihonkai Math. J. 25 (1) 69 - 75, 2014.

Information

Published: 2014
First available in Project Euclid: 17 October 2014

zbMATH: 1307.14040
MathSciNet: MR3270973

Subjects:
Primary: 14H37, 14H50
Secondary: 12F10

Rights: Copyright © 2014 Niigata University, Department of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.25 • No. 1 • 2014
Back to Top